Alert archive / Illinois / Flash Flood Warnings in 2018

Flash Flood Warning 3, NWS Paducah, KY

February 24, 20189 counties in Illinois

NWS Paducah, KY issued this flash flood warning at Feb 24, 2018, 5:25 PM CST for 9 counties in Illinois. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2018, 5:25 PM CST (23:25 UTC)
Expired
Feb 24, 2018, 10:15 PM CST
In force
5 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Edwards County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Pope County, IL, Saline County, IL, Wabash County, IL, Wayne County, IL, White County, IL

The radar

The Evansville,IN radar (KVWX), 61 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 6:33 PM CSTFLASH FLOODMcleansboro, ILTWO WATER RESCUES WERE CONDUCTED ON FLOODED ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

074 
WGUS53 KPAH 242325
FFWPAH
ILC047-059-065-069-151-165-185-191-193-250415-
/O.NEW.KPAH.FF.W.0003.180224T2325Z-180225T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
525 PM CST SAT FEB 24 2018

The National Weather Service in Paducah has issued a

* Flash Flood Warning for...
  White County in southeastern Illinois...
  Hardin County in southern Illinois...
  Wayne County in south central Illinois...
  Wabash County in southeastern Illinois...
  Pope County in southern Illinois...
  Edwards County in southeastern Illinois...
  Saline County in southern Illinois...
  Hamilton County in south central Illinois...
  Gallatin County in southern Illinois...

* Until 1015 PM CST

* At 521 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain were increasing across the warned area. Hourly rainfall 
  rates around one-half inch are associated with these storms. This 
  heavy rain is falling on ground that is very moist from 3 to 4 
  inches of rain this past week. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Harrisburg, Mount Carmel, Carmi, and Mcleansboro.

Additional rainfall amounts of 1 to 3 inches are likely in the 
warned area through early this evening. Rapid rises in water levels 
will occur. This is a potentially life-threatening situation.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3857 8765 3828 8784 3824 8797 3826 8799
      3816 8791 3805 8804 3789 8801 3790 8810
      3789 8810 3780 8803 3766 8816 3749 8806
      3739 8847 3728 8851 3714 8843 3707 8849
      3716 8849 3734 8871 3861 8870

$$

York
2 follow-up statements
617 
WGUS73 KPAH 250044
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
644 PM CST SAT FEB 24 2018

ILC047-059-065-069-151-165-185-191-193-250415-
/O.CON.KPAH.FF.W.0003.000000T0000Z-180225T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
White IL-Hardin IL-Wayne IL-Wabash IL-Pope IL-Edwards IL-Saline IL-
Hamilton IL-Gallatin IL-
644 PM CST SAT FEB 24 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
WHITE...HARDIN...WAYNE...WABASH...POPE...EDWARDS...SALINE...HAMILTON
AND GALLATIN COUNTIES...

At 633 PM CST, emergency management reported significant flash 
flooding in the warned area. Hamilton County authorities reported 
two water rescues have been conducted on flooded roads. People are 
urged to refrain from travelling on Hamilton County roads due to 
widespread flooding. Flooded roads are likely occurring throughout 
the warned area.

A line of thunderstorms with very heavy rain will continue to 
progress slowly east across the Wabash River and the Ohio River 
counties this evening. Rainfall rates in the storms are near an inch 
per hour. Behind the line of storms, rainfall rates will be one 
quarter to one half inch per hour. 

Serious flash flooding of creeks and roadways is occurring. 
Larger creeks may continue to rise even as the rain ends tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3857 8765 3828 8784 3824 8797 3826 8799
      3816 8791 3805 8804 3789 8801 3790 8810
      3789 8810 3780 8803 3766 8816 3749 8806
      3739 8847 3728 8851 3714 8843 3707 8849
      3716 8849 3734 8871 3861 8870

$$

York
131 
WGUS73 KPAH 250408
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
1008 PM CST SAT FEB 24 2018

ILC047-059-065-069-151-165-185-191-193-250417-
/O.EXP.KPAH.FF.W.0003.000000T0000Z-180225T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
White IL-Hardin IL-Wayne IL-Wabash IL-Pope IL-Edwards IL-Saline IL-
Hamilton IL-Gallatin IL-
1008 PM CST SAT FEB 24 2018

...THE FLASH FLOOD WARNING FOR WHITE...HARDIN...WAYNE...WABASH...
POPE...EDWARDS...SALINE...HAMILTON AND GALLATIN COUNTIES WILL EXPIRE
AT 1015 PM CST...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.


LAT...LON 3857 8765 3828 8784 3824 8797 3826 8799
      3816 8791 3805 8804 3789 8801 3790 8810
      3789 8810 3780 8803 3766 8816 3749 8806
      3739 8847 3728 8851 3714 8843 3707 8849
      3716 8849 3734 8871 3861 8870

$$

York

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 24, 1:24 PM CST, 4 hours 1 minute earlier.

Area forecast discussion, Feb 24, 1:24 PM CST, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Paducah KY
124 PM CST Sat Feb 24 2018

.SHORT TERM...(Tonight through Monday night)
Issued at 109 PM CST Sat Feb 24 2018

Going forecast is coming into form/on track. If anything, some of
the short term modeling has it here/pushing thru a little quicker,
which is in part why SPC has shaved the western edge of our
Enhanced (svr) risk zone. But all things remain virtually
unchanged, with increasing wind shear/instability peaking around
00Z or shortly thereafter. See linear development already upstream
over western AR, and the warm sector convection is ongoing on
into our southern border counties. Anticipate increasing
convective threat thru nightfall, continuing into early evening
hours. Still high pw's will keep the flooding rains a hazard, with
another 1-2" possible thru the end of the event (higher amounts
locally in thunderstorms). So will re-up the FFA (and FLW's) and
continue thru tmrw morning, as we monitor for severe likelihood
thru the evening hours. It looks like a quick/sharp west to east
exit in the 06z-09z time frame with all pcpn over entirely by
12z. The remainder of the short term (Sunday thru Monday night)
will be recovery time, with High pressure giving dry weather and
generally seasonal temps for this time of year.

.LONG TERM...(Tuesday through Saturday)
Issued at 109 PM CST Sat Feb 24 2018

Ran with the blend and targeted the mid week rain chance,
starting Tue night and ending Thursday evening. During that time
frame, the models are increasingly signalling a wet pattern, with
another 1 to 2 inches on average possible, mainly along/south of
the Ohio river. This won't give a whole lot of recovery time from
the previous wetting, upwards to 3 days. Did go ahead and include
some elevated thunder risk late Tue night, and then again Wed
evening, as GFS shows supportive showalters and even some mucape
in the lower 1 km on the back end (time). This could result in
some locally higher totals, and depending upon how our river stems
are responding, may result in another headline/watch scenario. Not
too sold on convective chances just yet, so that's a maybe, but am
sold on some wet weather for the overall time frame.

Temps hold generally mild for this time of year, with a late week
cooldown behind the mid week storm system/wake of its departure.

&&

.AVIATION...
Issued at 109 PM CST Sat Feb 24 2018

Warm front lifting north will keep restricted cigs/vsbys, along
with increasing rain chances, in the forecast. Behind it, linear
convective chances increase into the evening hours, with IFR
restrictions forecast in thunderstorms for its passage. Gusty
south winds will shift to northwest overnight/with fropa, then
diminish upon clearing out/with high pressure taking over tmrw.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch through late tonight for ILZ075>078-080>094.

MO...Flood Watch through late tonight for MOZ076-086-087-100-107>112-
     114.

IN...Flood Watch through late tonight for INZ081-082-085>088.

KY...Flood Watch through late tonight for KYZ001>022.

&&
Hazardous weather outlook, Feb 24, 3:30 PM CST, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
330 PM CST Sat Feb 24 2018

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-251100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
330 PM CST Sat Feb 24 2018

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

Showers and Thunderstorms this afternoon and evening, into the
overnight hours, will pose a severe weather and flooding hazard.

A Tornado Watch is in effect until 9 pm for most of southeast
Missouri, western Kentucky, and far southern Illinois. Refer to
the Watch product for details.

A Flood Watch remains in effect through late tonight, and that
product can be referenced for additional details. In addition,
Flood and Flash Flood Warnings remain in effect as a line of
thunderstorms with heavy rain impact the area.

Numerous river flood warnings are also in effect. Refer to the
warning products and their follow up statements for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An additional 1 to 2 inches of rainfall is possible during the
mid week time frame. Refer to the flood warnings and statements
for important river flood details, including the latest updated
information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon and evening for
the Tornado Watch. All reports of storm activity are appreciated.

In the hours before

Special weather statement, Feb 24, 4:21 PM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Paducah KY
421 PM CST SAT FEB 24 2018

MOZ087-110-111-242300-
Stoddard MO-Cape Girardeau MO-Scott MO-
421 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT...NORTHEASTERN
STODDARD AND CENTRAL CAPE GIRARDEAU COUNTIES UNTIL 500 PM CST...

At 420 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Delta to near Bell City. Movement was
northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Cape Girardeau, Jackson, Scott City, Chaffee, Oran, Benton, Trail Of
Tears State Park, Morley, Kelso, Bell City, Delta, Gordonville,
Dutchtown, Whitewater, Allenville, Commerce and Lambert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A tornado watch remains in effect until 900 PM CST for southern
Illinois...and southeastern Missouri.

LAT...LON 3713 8988 3713 8987 3740 8977 3749 8949
      3743 8943 3737 8942 3734 8944 3734 8948
      3731 8951 3728 8952 3725 8949 3725 8946
      3719 8946 3713 8942 3710 8938 3707 8938
      3696 8994
TIME...MOT...LOC 2220Z 241DEG 30KT 3723 8976 3698 8986

SMITH
Special weather statement, Feb 24, 4:29 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Paducah KY
429 PM CST SAT FEB 24 2018

MOZ086-108>110-242315-
Butler MO-Stoddard MO-Bollinger MO-Ripley MO-
429 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOLLINGER...
SOUTHEASTERN RIPLEY...CENTRAL STODDARD AND SOUTHEASTERN BUTLER
COUNTIES UNTIL 515 PM CST...

At 429 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Puxico to near Fisk to
Naylor. Movement was northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Poplar Bluff, Dexter, Bloomfield, Advance, Puxico, Naylor,
Neelyville, Qulin, Bell City, Fisk, Dudley, Harviell and Rombauer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A tornado watch remains in effect until 900 PM CST for southeastern
Missouri.

LAT...LON 3677 9037 3704 9012 3704 9011 3707 9010
      3716 8987 3713 8986 3713 8977 3709 8979
      3701 8973 3663 9013 3661 9017 3657 9019
      3650 9060 3650 9072
TIME...MOT...LOC 2229Z 245DEG 28KT 3705 9007 3681 9029 3656 9061

SMITH
Special weather statement, Feb 24, 5:01 PM CST, 24 minutes before
Special Weather Statement
National Weather Service Paducah KY
501 PM CST SAT FEB 24 2018

MOZ087-111-242315-
Cape Girardeau MO-Scott MO-
501 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT AND CENTRAL CAPE
GIRARDEAU COUNTIES UNTIL 515 PM CST...

At 500 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Jackson to near Oran. Movement was east at 45
mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Cape Girardeau, Jackson, Scott City, Chaffee, Trail Of Tears State
Park, Kelso, Delta, Gordonville, Dutchtown and Commerce.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A tornado watch remains in effect until 900 PM CST for southern
Illinois...and southeastern Missouri.

LAT...LON 3711 8977 3744 8968 3749 8949 3744 8944
      3737 8942 3734 8944 3734 8948 3731 8951
      3728 8952 3725 8949 3725 8946 3719 8946
      3714 8943 3709 8938
TIME...MOT...LOC 2300Z 253DEG 37KT 3737 8967 3712 8973

SMITH
Special weather statement, Feb 24, 5:08 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Paducah KY
508 PM CST SAT FEB 24 2018

ILZ088-242345-
Union IL-
508 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR UNION COUNTY UNTIL 545 PM CST...

At 508 PM CST, Doppler radar was tracking a strong thunderstorm over
Anna, moving northeast at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Anna, Jonesboro, Cobden, Dongola, Ware and Mill Creek.

A tornado watch remains in effect until 900 PM CST for southern
Illinois...and southeastern Missouri.

LAT...LON 3734 8943 3737 8942 3742 8943 3751 8942
      3760 8919 3759 8904 3733 8904
TIME...MOT...LOC 2308Z 235DEG 43KT 3745 8925

SP
Special weather statement, Feb 24, 5:12 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Paducah KY
512 PM CST SAT FEB 24 2018

MOZ110>112-242345-
Stoddard MO-Scott MO-Mississippi MO-
512 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MISSISSIPPI...
SOUTHERN SCOTT AND NORTHEASTERN STODDARD COUNTIES UNTIL 545 PM CST...

At 511 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Bell City to near Bloomfield. Movement was
east at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Sikeston, Oran, Miner, Morley, Bell City, Hay-Wood City, Vanduser,
Blodgett and Diehlstadt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Paducah.

&&

A tornado watch remains in effect until 900 PM CST for southern
Illinois...and southeastern Missouri.

LAT...LON 3690 8995 3710 8986 3710 8980 3712 8979
      3711 8979 3709 8980 3709 8939 3707 8938
      3705 8939 3701 8934 3694 8947 3694 8945
      3687 8948
TIME...MOT...LOC 2311Z 248DEG 53KT 3707 8982 3692 8986

SMITH
Special weather statement, Feb 24, 5:15 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Paducah KY
515 PM CST SAT FEB 24 2018

ILZ086-087-090-250000-
Saline IL-Gallatin IL-Pope IL-
515 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POPE...SALINE AND
WEST CENTRAL GALLATIN COUNTIES UNTIL 600 PM CST...

At 515 PM CST, Doppler radar was tracking a strong thunderstorm near
Carriers Mills, or 7 miles west of Harrisburg, moving northeast at 50
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Harrisburg, Eldorado, Galatia, Carriers Mills, Raleigh, Stonefort and
Muddy.

A tornado watch remains in effect until 900 PM CST for southern
Illinois.

LAT...LON 3789 8837 3760 8837 3759 8871 3786 8871
      3791 8862 3791 8838
TIME...MOT...LOC 2315Z 235DEG 43KT 3776 8868

SP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 2:58 AM CSTAreal Flood WarningPAHAlexander, Pulaski30 hr
Feb 24, 3:01 AM CSTAreal Flood WarningPAHMassac, Pope30 hr
Feb 24, 10:24 AM CSTRiver Flood WarningPAHFranklin, Williamson8 days
Feb 24, 11:57 AM CSTRiver Flood WarningPAHAlexander, Jackson, Union6 days
Feb 24, 3:58 PM CSTSpecial Weather StatementPAHAlexander, Union32 min
Feb 24, 3:59 PM CSTFlash Flood WarningPAHAlexander, Franklin, Jackson, Johnson, Perry, Pulaski and 2 more5 hr
Feb 24, 4:17 PM CSTSevere Thunderstorm WarningPAHUnion43 min
Feb 24, 4:41 PM CSTSevere Thunderstorm WarningPAHJohnson, Williamson34 min
Feb 24, 4:55 PM CSTSevere Thunderstorm WarningPAHWilliamson24 min
Feb 24, 5:08 PM CSTSpecial Weather StatementPAHUnion37 min
Feb 24, 5:15 PM CSTSpecial Weather StatementPAHSaline45 min
Feb 24, 5:40 PM CSTSpecial Weather StatementPAHAlexander, Pulaski35 min
Feb 24, 5:49 PM CSTSpecial Weather StatementPAHJohnson41 min

Nearby

Flash Flood Warnings in Illinois, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.